| Model Number |
RONYX40026UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure a resolute onyx des was implanted in the rca.Cec adjudicated a non-q-wave mi of the target vessel rca, 3rd udmi peri-pci occurred the same day.